Translator Disclaimer
WINTER 2014 Numerical solution of an integral equation from point process theory
R.S. Anderssen, A.J. Baddeley, F.R. de Hoog, G.M. Nair
J. Integral Equations Applications 26(4): 437-452 (WINTER 2014). DOI: 10.1216/JIE-2014-26-4-437

Abstract

We propose and analyze methods for the numerical solution of anintegral equation which arises in statistical physics and spatialstatistics. Instances of this equation include the Mean Field,Poisson-Boltzmann and Emden equations for the density of a moleculargas, and the Poisson saddlepoint approximation for the intensity of aspatial point process. Conditions are established under which thePicard iteration and the under relaxation iteration converge.Numerical validation is included.

Citation

Download Citation

R.S. Anderssen. A.J. Baddeley. F.R. de Hoog. G.M. Nair. "Numerical solution of an integral equation from point process theory." J. Integral Equations Applications 26 (4) 437 - 452, WINTER 2014. https://doi.org/10.1216/JIE-2014-26-4-437

Information

Published: WINTER 2014
First available in Project Euclid: 9 January 2015

zbMATH: 1346.60064
MathSciNet: MR3299826
Digital Object Identifier: 10.1216/JIE-2014-26-4-437

Subjects:
Primary: 60G55
Secondary: 45B05, 60H20, 65R20

Rights: Copyright © 2014 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.26 • No. 4 • WINTER 2014
Back to Top